Open Access
2013 Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation
Haihong Li, Fuzhong Cong, Daqing Jiang, Hongtu Hua
Abstr. Appl. Anal. 2013(SI18): 1-9 (2013). DOI: 10.1155/2013/125089


We analyze a three species predator-prey chain model with stochastic perturbation. First, we show that this system has a unique positive solution and its p th moment is bounded. Then, we deduce conditions that the system is persistent in time average. After that, conditions for the system going to be extinction in probability are established. At last, numerical simulations are carried out to support our results.


Download Citation

Haihong Li. Fuzhong Cong. Daqing Jiang. Hongtu Hua. "Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation." Abstr. Appl. Anal. 2013 (SI18) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1301.34064
MathSciNet: MR3124084
Digital Object Identifier: 10.1155/2013/125089

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI18 • 2013
Back to Top